MAUDE Adverse Event Report: FRESENIUS KABI USA, LLC IVENIX INFUSION SYSTEM; INFUSION SAFETY MANAGEMENT SOFTWARE

FRESENIUS KABI USA, LLC IVENIX INFUSION SYSTEM; INFUSION SAFETY MANAGEMENT SOFTWARE
Model Number 030-0028-08
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/24/2024
Type of Reportable Event Malfunction
Event or Problem Description
During internal testing at fresenius kabi with one soaker pump, the ui froze and logs contained a repeated network error message.This occurred after das performed it maintenance (incl.But not limited to rebooting dns servers).These are the only two data points for ascertaining the root cause of the freeze.Reproduction has not been possible so far.Attempts at reproduction thus far include: * rerunning the squish test originally running on the affected pump for many days * creating a wifi network to recreate dhcp lease limitations found on ivx-lvp * creating a wifi network to redirect dns, mimicking das maintenance the behavior which prompted the creation of this complaint has not been reproduced despite numerous attempts, and it has not manifested otherwise since first observation.The root cause of this cannot be determined because reproduction has proven infeasible.If this behavior occurred in the field the clinicians ability to manage infusions would be impacted due to the user interface freezing.Reporting due to the referenced technical issue; no adverse effects or serious injuries were reported.More information is needed to complete the investigation.
 
Event or Problem Description
It has been determined that if the ui becomes unresponsive, the clinician will be unable to provide therapy via the lvp.As the issue has not been able to be replicated, (b)(6) has not been able to identify what specific code would need more resiliency.To date, this issue has only been experienced once during internal testing, has not been able to be replicated and has never been experienced in the field by an end user.(b)(6) will reopen investigation if the symptoms occur again.

Brand Name
IVENIX INFUSION SYSTEM
Common Device Name
INFUSION SAFETY MANAGEMENT SOFTWARE
Manufacturer (Section D)
FRESENIUS KABI USA, LLC
50 high street
suite 50
north andover MA 01845
Manufacturer (Section G)
FRESENIUS KABI USA, LLC
50 high street
suite 50
north andover MA 01845
Manufacturer Contact
rebecca mccandless
3 corporate drive
lake zurich, IL 60047-8930
8475502913
MDR Report Key21876545
Report Number3014732157-2025-00321
Device Sequence Number15638845
Product Code PHC
UDI-Device Identifier00811505030467
UDI-Public00811505030467
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K183311
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number030-0028-08
Device Catalogue NumberLVP-SW
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/24/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/21/2025
Supplement Report FDA Received Date04/30/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown